# SDR AALA20050107

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK AT B527 FOR CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
